# SDR 03160699

- Difficulty date: June 9, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW REPORTED AN INDICATION OF SMOKE IN THE CARGO COMPARTMENT THE CARGO FIRE BOTTLES WERE BLOWN.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED CARGO SMOKE DETECTORS AS A PRECAUTIONARY MEASURE AND INSTALLED NEW FIRE BOTTLES.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
